Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the symmetric product of a rational surface


Author: Arthur Mattuck
Journal: Proc. Amer. Math. Soc. 21 (1969), 683-688
MSC: Primary 14.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0242829-1
MathSciNet review: 0242829
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Fogarty, On Hilbert schemes, Dissertation, Harvard Univ., Cambridge, Mass., 1966.
  • [2] -, Algebraic families on an algebraic surface, Amer. J. Math. 90 (1968), 511-521. MR 0237496 (38:5778)
  • [3] A. Mattuck, On the field of multisymmetric functions, Proc. Amer. Math. Soc. 19 (1968), 764-765. MR 0225774 (37:1367)
  • [4] D. Mumford, Lectures on curves on an algebraic surface, Princeton Univ. Press, Princeton, N. J., 1965; pp. 198-200 (ref. [24]). MR 0209285 (35:187)
  • [5] F. Severi, Problèmes résolus et problèmes nouveaux dans la théorie des systemes d'équivalence, Proc. Internat. Cong. Math. 1954, Amsterdam, Vol. 3, p. 539, North-Holland, Amsterdam, 1956.
  • [6] O. Zariski, The problem of minimal models in the theory of algebraic surfaces, Amer. J. Math. 80 (1958), 146-184. MR 0097404 (20:3873)
  • [7] -, On Castelnuovo's criterion of rationality of an algebraic surface, Illinois J. Math. 2 (1958), 303-315. MR 0099990 (20:6426)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.20

Retrieve articles in all journals with MSC: 14.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242829-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society